Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 7, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Apr 10, 2007, 3:56 AM MST for 4 counties in Arizona. It took effect at Apr 10, 2007, 4:00 PM MST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2007, 3:56 AM MST (10:56 UTC)
- In effect from
- Apr 10, 2007, 4:00 PM MST
- Expired
- Apr 11, 2007, 7:00 PM MST
- In force
- 27 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1747 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 101056 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 356 AM MST TUE APR 10 2007 AZZ004>009-012-015-016-037-038-101900- /O.NEW.KFGZ.WI.Y.0007.070411T1800Z-070412T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... WUPATKI N.M....TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 356 AM MST TUE APR 10 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY. SOUTHWEST WINDS SUSTAINED IN THE 20 TO 35 MPH RANGE WITH GUSTS FROM 40 TO 50 MPH ARE EXPECTED TO DEVELOP BY LATE MORNING ON WEDNESDAY. THESE WIND CONDITIONS ARE EXPECTED ACROSS COCONINO AND YAVAPAI COUNTIES AND SHOULD CONTINUE UNTIL SUNSET WEDNESDAY. RESIDENTS IN THESE AREAS ARE URGED TO SECURE LOOSE ITEMS TODAY. AREAL EXPANSIONS TO THIS WIND ADVISORY MAY OCCUR. CHECK THE LATEST WEATHER FORECASTS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. THESE CONDITIONS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ 41
8 follow-up statements
000 WWUS75 KFGZ 101613 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 913 AM MST TUE APR 10 2007 AZZ010-011-013-014-017-039-040-110015- /O.NEW.KFGZ.WI.Y.0008.070410T1613Z-070411T0100Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 913 AM MST TUE APR 10 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. A WEATHER DISTURBANCE PASSING THROUGH THE FOUR CORNERS REGION WILL BRING STRONG WEST TO NORTHWEST WINDS TO THE AREA THROUGH THIS AFTERNOON. EXPECT SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH. AREAS OF BLOWING DUST WILL BE POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY...INCLUDING INTERSTATE 40 FROM NEAR WINSLOW TO SANDERS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004>009-012-015-016-037-038-110015- /O.CON.KFGZ.WI.Y.0007.070411T1800Z-070412T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... WUPATKI N.M....TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 913 AM MST TUE APR 10 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY. SOUTHWEST WINDS SUSTAINED IN THE 20 TO 35 MPH RANGE WITH GUSTS FROM 40 TO 50 MPH ARE EXPECTED TO DEVELOP BY LATE MORNING ON WEDNESDAY. THESE WIND CONDITIONS ARE EXPECTED ACROSS COCONINO AND YAVAPAI COUNTIES AND SHOULD CONTINUE UNTIL SUNSET WEDNESDAY. RESIDENTS IN THESE AREAS ARE URGED TO SECURE LOOSE ITEMS TODAY. AREAL EXPANSIONS TO THIS WIND ADVISORY MAY OCCUR. CHECK THE LATEST WEATHER FORECASTS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. THESE CONDITIONS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ JJ
000 WWUS75 KFGZ 102300 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 400 PM MST TUE APR 10 2007 AZZ010-011-013-014-017-039-040-110700- /O.EXA.KFGZ.WI.Y.0007.070411T1800Z-070412T0200Z/ /O.CON.KFGZ.WI.Y.0008.000000T0000Z-070411T0100Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 400 PM MST TUE APR 10 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH WILL CONTINUE THROUGH EARLY THIS EVENING. LOCALIZED BLOWING DUST WILL REDUCE VISIBILITY IN SOME AREAS...INCLUDING PORTIONS OF INTERSTATE 40 FROM WINSLOW TO SANDERS. WINDS WILL DECREASE TO 5 TO 15 MPH OVERNIGHT. SOUTHWEST WINDS SUSTAINED IN THE 20 TO 35 MPH RANGE...WITH GUSTS FROM 40 TO 50 MPH ARE EXPECTED TO REDEVELOP BY LATE MORNING ON WEDNESDAY AND CONTINUE INTO THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. THESE CONDITIONS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004>009-012-015-016-037-038-110700- /O.CON.KFGZ.WI.Y.0007.070411T1800Z-070412T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... WUPATKI N.M....TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 400 PM MST TUE APR 10 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY. SOUTHWEST WINDS SUSTAINED IN THE 20 TO 35 MPH RANGE WITH GUSTS FROM 40 TO 50 MPH ARE EXPECTED TO DEVELOP BY LATE MORNING ON WEDNESDAY...CONTINUING INTO THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. THESE CONDITIONS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ JJ
000 WWUS75 KFGZ 110100 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 600 PM MST TUE APR 10 2007 AZZ010-011-013-014-017-039-040-110900- /O.EXP.KFGZ.WI.Y.0008.000000T0000Z-070411T0100Z/ /O.CON.KFGZ.WI.Y.0007.070411T1800Z-070412T0200Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 600 PM MST TUE APR 10 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY... ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY. WEST TO NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 40 MPH WILL CONTINUE THROUGH EARLY THIS EVENING BEFORE DECREASING TO 5 TO 15 MPH WITH GUSTS AROUND 30 MPH OVERNIGHT. SOUTHWEST WINDS SUSTAINED IN THE 20 TO 35 MPH RANGE...WITH GUSTS FROM 40 TO 50 MPH ARE EXPECTED TO REDEVELOP BY LATE MORNING ON WEDNESDAY AND CONTINUE INTO THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. THESE CONDITIONS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004>009-012-015-016-037-038-110900- /O.CON.KFGZ.WI.Y.0007.070411T1800Z-070412T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... WUPATKI N.M....TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 600 PM MST TUE APR 10 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY. SOUTHWEST WINDS SUSTAINED IN THE 20 TO 35 MPH RANGE WITH GUSTS FROM 40 TO 50 MPH ARE EXPECTED TO DEVELOP BY LATE MORNING ON WEDNESDAY...CONTINUING INTO THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. THESE CONDITIONS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 110306 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 806 PM MST TUE APR 10 2007 AZZ004>017-037>040-111115- /O.CON.KFGZ.WI.Y.0007.070411T1800Z-070412T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- BLACK MESA AREA-NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA... NAVAJO N.M....DILKON...KYKOTSMOVI 806 PM MST TUE APR 10 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY. WEST TO NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 40 MPH WILL CONTINUE THROUGH EARLY THIS EVENING BEFORE DECREASING TO 5 TO 15 MPH WITH GUSTS AROUND 30 MPH OVERNIGHT. SOUTHWEST WINDS SUSTAINED IN THE 20 TO 35 MPH RANGE...WITH GUSTS FROM 40 TO 50 MPH ARE EXPECTED TO REDEVELOP BY LATE MORNING ON WEDNESDAY AND CONTINUE INTO THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. THESE CONDITIONS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 111046 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 346 AM MST WED APR 11 2007 AZZ004>006-009>011-039-111200- /O.CAN.KFGZ.WI.Y.0007.070411T1800Z-070412T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...NAVAJO N.M. 346 AM MST WED APR 11 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. THE AREA OF STRONGEST WINDS IS NOW EXPECTED TO BE FARTHER SOUTH THAN PREVIOUSLY THOUGHT...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED FOR PORTIONS OF FAR NORTHERN ARIZONA. A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF CENTRAL ARIZONA. $$ AZZ007-008-012>017-037-038-040-111900- /O.CON.KFGZ.WI.Y.0007.070411T1800Z-070412T0200Z/ COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN... ASH FORK...WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK... SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS... MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...COTTONWOOD...CAMP VERDE...CORDES JUNCTION... BAGDAD...SEDONA...DILKON...KYKOTSMOVI 346 AM MST WED APR 11 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. SOUTHWEST WINDS WILL BEGIN TO INCREASE THIS MORNING...BECOMING 15 TO 25 MPH WITH GUSTS UP TO 40 MPH BY NOON. WINDS WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON...BECOMING SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 50 MPH IN THE LATE AFTERNOON. WINDS WILL DECREASE DURING THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. THESE CONDITIONS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 111134 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 434 AM MST WED APR 11 2007 AZZ007-008-012>017-037-038-040-111945- /O.CON.KFGZ.WI.Y.0007.070411T1800Z-070412T0200Z/ COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN... ASH FORK...WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK... SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS... MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...COTTONWOOD...CAMP VERDE...CORDES JUNCTION... BAGDAD...SEDONA...DILKON...KYKOTSMOVI 434 AM MST WED APR 11 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. SOUTHWEST WINDS WILL BEGIN TO INCREASE THIS MORNING...BECOMING 15 TO 25 MPH WITH GUSTS UP TO 40 MPH BY NOON. WINDS WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON...BECOMING SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 50 MPH IN THE LATE AFTERNOON. WINDS WILL DECREASE DURING THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. THESE CONDITIONS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 111948 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1248 PM MST WED APR 11 2007 AZZ007-008-012>017-037-038-040-120200- /O.CON.KFGZ.WI.Y.0007.000000T0000Z-070412T0200Z/ COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN... ASH FORK...WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK... SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS... MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...COTTONWOOD...CAMP VERDE...CORDES JUNCTION... BAGDAD...SEDONA...DILKON...KYKOTSMOVI 1248 PM MST WED APR 11 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED THE REMAINDER OF THE AFTERNOON. WINDS WILL DECREASE FOLLOWING SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. THESE CONDITIONS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. AREAS OF BLOWING DUST WITH REDUCED VISIBILITY WILL ALSO BE POSSIBLE. $$
000 WWUS75 KFGZ 120157 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 657 PM MST WED APR 11 2007 AZZ007-008-012>017-037-038-040-120300- /O.EXP.KFGZ.WI.Y.0007.000000T0000Z-070412T0200Z/ COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN... ASH FORK...WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK... SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS... MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...COTTONWOOD...CAMP VERDE...CORDES JUNCTION... BAGDAD...SEDONA...DILKON...KYKOTSMOVI 657 PM MST WED APR 11 2007 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. THE WIND CONTINUES TO DECREASE ACROSS NORTHERN ARIZONA THIS EVENING. FOR THIS REASON THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM MST. EXPECT SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS FROM 25 TO 35 MPH THIS EVENING AND AGAIN BY EARLY THURSDAY MORNING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 10, 3:25 AM MST, 31 minutes earlier.
Area forecast discussion, Apr 10, 3:25 AM MST, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 325 AM MST TUE APR 10 2007 .SYNOPSIS...WINDY AND DRY CONDITIONS ARE EXPECTED TUESDAY AND WEDNESDAY AHEAD OF OUR NEXT STORM SYSTEM. ON THURSDAY...MUCH COLDER AND WINDY CONDITIONS ARE EXPECTED...ALONG WITH A CHANCE OF RAIN AND SNOW...LINGERING THROUGH EARLY FRIDAY. && .DISCUSSION...THIS MORNING THERE IS A LOW PRESSURE SYSTEM MOVING THROUGH UTAH. THERE IS ALSO A SURFACE FRONT THAT AT 3 AM WAS ALONG A LINE FROM ST GEORGE UTAH TO NEEDLES CA THENCE SOUTHWESTWARD. DEW POINTS ARE IN THE SINGLE DIGITS BEHIND THE FRONT. THIS FRONT IS EXPECTED TO WASH OUT ALONG THE MOGOLLON RIM LATER TODAY. TRIED TO SHOW A VEERING (E.G. FROM SOUTHWEST TO NORTHWEST) SFC WIND SHIFT IN THE GRIDS WITH TIME TODAY. WINDS THIS MORNING HAVE BEEN UP AND SEVERAL SIGHTS ARE GUSTING INTO THE MID 20 MPH. WIND GUSTS ARE EXPECTED TO INCREASE STARTING IN THE LATE MORNING ACROSS THE NORTHLAND. THERE IS SOME UPSLOPE STRATUS ALONG THE SW ASPECTS OF THE MOGOLLON RIM THIS MORNING. THIS IS EXPECTED TO DISSIPATE LATER THIS MORNING AS DRIER AIR MOVES IN. ON WEDNESDAY...GUSTY SURFACE WINDS ARE EXPECTED TO DEVELOP ACROSS THE NORTHWEST PORTIONS OF AZ DURING THE AFTERNOON AS A TROF OF LOW PRESSURE MOVES INTO THE GREAT BASIN. THE GFS AND NAM MODEL CROSS SECTIONS DIFFER IN THE MIXING HEIGHT AND WIND SPEEDS IN THE MIXED LAYER WEDNESDAY AFTERNOON. THE NAM IS SHOWING FASTER GUSTS ACROSS A LARGER PORTION OF NRN AZ AND THIS IN USUALLY NOT THE CASE. WE WILL ISSUE A WIND ADVISORY FOR COCONINO COUNTY AND WESTERN YAVAPAI COUNTY WHERE BOTH MODELS SUGGEST GUSTS TO 45 MPH ARE LIKELY. WE WILL ALSO CONTINUE THE FIRE WEATHER WATCH. ON THURSDAY...MODELS CONTINUE TO BRING A STRONG COLD FRONT INTO THE NORTHLAND...WITH GOOD LIFT AND INCREASING MOISTURE THROUGH THE DAY. SNOW LEVELS THURSDAY NIGHT ARE FCST TO DROP TO 5000 FEET. IMPROVING WEATHER IS EXPECTED STARTING NOONISH FRIDAY THROUGH SATURDAY...THEN ANOTHER LOW PRESSURE SYSTEM IS POSSIBLE BY SUNDAY. CURRENT MODEL RUNS ARE RATHER DRY WITH THE LOW FOR SUNDAY...BUT IT COULD BECOME WINDY AGAIN. && .AVIATION... && .FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH WEDNESDAY 10 AM MST UNTIL 6 PM MST FOR AZ FIRE WX ZONES 105-107-112>114-137-140. && ONTON/KD
Hazardous weather outlook, Apr 9, 4:00 PM MST, 11 hours 56 minutes before
NATIONAL WEATHER SERVICE FLAGSTAFF AZ 400 PM MST MON APR 9 2007 AZZ004>018-037>040-101100- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 400 PM MST MON APR 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A MAINLY DRY WEATHER DISTURBANCE WILL APPROACH THE REGION BY WEDNESDAY AFTERNOON...BRINGING STRONG SOUTHWEST WINDS. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH WILL BE LIKELY. THE COMBINATION OF WINDY CONDITIONS AND LOW HUMIDITIES HAS PROMPTED THE ISSUANCE OF A FIRE WEATHER WATCH OVER THE LOWER ELEVATION AREAS OF NORTHERN ARIZONA FOR WEDNESDAY AFTERNOON. A MUCH STRONGER STORM SYSTEM IS EXPECTED TO MOVE ACROSS THE AREA THURSDAY WITH CONTINUED VERY WINDY CONDITIONS. IN ADDITION...IT WILL BE MUCH COLDER WITH A CHANCE OF RAIN AND SNOW SHOWERS. JJ
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 9:13 AM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo | 9 hr |
| Apr 10, 9:57 AM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo | 8 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.